Alert archive / California / Wind Advisories in 2012

Wind Advisory 58, NWS Los Angeles, CA

June 22, 2012

NWS Los Angeles, CA issued this wind advisory at Jun 22, 2012, 3:27 AM PDT. It took effect at Jun 22, 2012, 2:00 PM PDT. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Jun 22, 2012, 3:27 AM PDT (10:27 UTC)
In effect from
Jun 22, 2012, 2:00 PM PDT
Expired
Jun 23, 2012, 3:00 AM PDT
In force
13 hr
Issued by
NWS Los Angeles, CA

The text

As transmitted, in the capitals the NWS used until 2016.

527 
WWUS76 KLOX 221027
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
327 AM PDT FRI JUN 22 2012

CAZ039-052-221630-
/O.NEW.KLOX.WI.Y.0058.120622T2100Z-120623T0800Z/
SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...
CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA...
DICK SMITH WILDERNESS AREA
327 AM PDT FRI JUN 22 2012

...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 1 AM PDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
WIND ADVISORY FOR THE SANTA BARBARA SOUTH COAST AND MOUNTAINS.
THIS ADVISORY IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 1 AM PDT
SATURDAY.

* WINDS AND TIMING...NORTHWEST TO NORTH WINDS 15 TO 30 MPH WITH
  GUSTS UP TO 45 MPH WILL DEVELOP ACROSS THE SANTA BARBARA SOUTH
  COAST AND MOUNTAINS THIS AFTERNOON AND PERSIST THROUGH LATE
  TONIGHT. THE STRONGEST WINDS WILL OCCUR THROUGH AND BELOW THE
  PASSES AND CANYONS OF THE SANTA YNEZ RANGE.

* IMPACTS...SUDDEN GUSTY CROSS WINDS WILL OCCUR ON AREA
  ROADWAYS...ESPECIALLY ALONG HIGHWAYS 101 AND 154 ACROSS SOUTHERN
  SANTA BARBARA COUNTY. WINDS THIS STRONG CAN CREATE HAZARDOUS
  DRIVING CONDITIONS...ESPECIALLY FOR OPERATORS OF HIGH-PROFILE
  VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

HALL
4 follow-up statements
576 
WWUS76 KLOX 221624
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
924 AM PDT FRI JUN 22 2012

CAZ039-052-230300-
/O.CON.KLOX.WI.Y.0058.120622T2100Z-120623T0800Z/
SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...
CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA...
DICK SMITH WILDERNESS AREA
924 AM PDT FRI JUN 22 2012

...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
1 AM PDT SATURDAY...

* WINDS AND TIMING...NORTHWEST TO NORTH WINDS 15 TO 30 MPH WITH
  GUSTS UP TO 45 MPH WILL DEVELOP THIS AFTERNOON AND PERSIST
  THROUGH LATE TONIGHT. THE STRONGEST WINDS WILL OCCUR THROUGH AND
  BELOW THE PASSES AND CANYONS OF THE SANTA YNEZ RANGE.

* IMPACTS...SUDDEN GUSTY CROSS WINDS WILL OCCUR ON AREA 
  ROADWAYS...ESPECIALLY ALONG HIGHWAYS 101 AND 154 ACROSS 
  SOUTHERN SANTA BARBARA COUNTY. WINDS THIS STRONG CAN CREATE 
  HAZARDOUS DRIVING CONDITIONS...ESPECIALLY FOR OPERATORS OF 
  HIGH-PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
170 
WWUS76 KLOX 230238
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
738 PM PDT FRI JUN 22 2012

CAZ039-052-230800-
/O.CON.KLOX.WI.Y.0058.000000T0000Z-120623T0800Z/
SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...
CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA...
DICK SMITH WILDERNESS AREA
738 PM PDT FRI JUN 22 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM PDT SATURDAY...

* WINDS AND TIMING...AREAS OF NORTHWEST TO NORTH WINDS 20 TO 30
  MPH WITH GUSTS UP TO 45 MPH WILL PERSIST THROUGH LATE TONIGHT.
  THE STRONGEST WINDS WILL OCCUR THROUGH AND BELOW THE PASSES AND
  CANYONS OF THE SANTA YNEZ RANGE AND SOUTH COAST FROM GAVIOTA TO
  SANTA BARBARA.

* IMPACTS...SUDDEN GUSTY CROSS WINDS WILL OCCUR ON AREA 
  ROADWAYS...ESPECIALLY ALONG HIGHWAYS 101 AND 154 ACROSS 
  SOUTHERN SANTA BARBARA COUNTY. WINDS THIS STRONG CAN CREATE 
  HAZARDOUS DRIVING CONDITIONS...ESPECIALLY FOR OPERATORS OF 
  HIGH-PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

SIRARD
202 
WWUS76 KLOX 230736
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1236 AM PDT SAT JUN 23 2012

CAZ039-052-231000-
/O.EXT.KLOX.WI.Y.0058.000000T0000Z-120623T1000Z/
SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...
CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA...
DICK SMITH WILDERNESS AREA
1236 AM PDT SAT JUN 23 2012

...WIND ADVISORY NOW IN EFFECT UNTIL 3 AM PDT EARLY THIS
MORNING...

* WINDS AND TIMING...AREAS OF NORTHWEST TO NORTH WINDS 20 TO 30 
  MPH WITH GUSTS UP TO 45 MPH WILL PERSIST THROUGH LATE TONIGHT. 
  THE STRONGEST WINDS WILL OCCUR THROUGH AND BELOW THE PASSES 
  AND CANYONS OF THE SANTA YNEZ RANGE AND SOUTH COAST FROM 
  GAVIOTA TO SANTA BARBARA.

* IMPACTS...SUDDEN GUSTY CROSS WINDS WILL OCCUR ON AREA 
  ROADWAYS...ESPECIALLY ALONG HIGHWAYS 101 AND 154 ACROSS 
  SOUTHERN SANTA BARBARA COUNTY. WINDS THIS STRONG CAN CREATE 
  HAZARDOUS DRIVING CONDITIONS...ESPECIALLY FOR OPERATORS OF 
  HIGH-PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

HALL
332 
WWUS76 KLOX 230958
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
258 AM PDT SAT JUN 23 2012

CAZ039-052-231100-
/O.EXP.KLOX.WI.Y.0058.000000T0000Z-120623T1000Z/
SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...
CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA...
DICK SMITH WILDERNESS AREA
258 AM PDT SAT JUN 23 2012

...WIND ADVISORY WILL EXPIRE AT 3 AM PDT EARLY THIS MORNING...

WINDS WILL CONTINUE TO WEAKEN ACROSS THE AREA THIS MORNING. GUSTS
UP TO 40 MPH ARE POSSIBLE BETWEEN SANTA BARBARA AND GAVIOTA BUT
WILL REMAIN LOCALIZED AND NOT BECOME WIDESPREAD.

$$

HALL

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Jun 21, 11:46 PM PDT, 3 hours 41 minutes earlier.

Area forecast discussion, Jun 21, 11:46 PM PDT, 3 hours 41 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1146 PM PDT THU JUN 21 2012

UPDATED AVIATION SECTION

.SYNOPSIS...
A LOW WILL SPREAD OVERNIGHT CLOUDS AND FOG FROM THE BEACHES TO THE
VALLEYS THROUGH NEXT WEEK. PATCHY DRIZZLE WILL ALSO BE POSSIBLE FOR
THE COAST AND VALLEYS OF VENTURA AND LOS ANGELES COUNTIES INTO THE
WEEKEND. GUSTY WINDS ARE ALSO POSSIBLE FROM SANTA BARBARA NORTHWARD
WITH BREEZY WINDS IN THE MOUNTAINS AND DESERTS THROUGH SATURDAY.
AFTERNOON TEMPERATURES WILL BE BELOW NORMAL INTO MONDAY WITH THE
OVERNIGHT TEMPERATURES SLIGHTLY ABOVE NORMAL. A WARMING TREND IS
FORECAST FOR THE INLAND AREAS BY MIDWEEK AS HIGHER PRESSURE
APPROACHES FROM THE EAST.

&&

.SHORT TERM (TONIGHT-SUN)...THE MARINE LAYER WAS NEAR 1600 FT DEEP
AT LAX THIS EVENING...WITH A SLIGHT INCREASE IN DEPTH EXPECTED
OVERNIGHT. LOW CLOUDS WERE ALONG PORTIONS OF THE CENTRAL COAST AND
L.A. COUNTY COAST EARLY THIS EVENING AND ARE FORECAST TO EXPAND
FURTHER ALONG MUCH OF THE COAST AND INLAND TO THE ADJACENT VALLEYS
OVERNIGHT. THE SBA COUNTY S COAST IS EXPECTED TO REMAIN MOSTLY CLEAR
TONIGHT DUE TO SOME NORTHERLY CANYON WINDS. LOW CLOUDS AND FOG ARE
ALSO EXPECTED TO DEVELOP IN THE SALINAS RIVER VALLEY LATER TONIGHT.
ELSEWHERE....CLEAR SKIES CAN BE EXPECTED THRU THE NIGHT. GUSTY W TO
SW WINDS IN THE ANTELOPE VALLEY THIS EVENING WILL DIMINISH SOME
OVERNIGHT.

AN UPPER TROF OFF THE COAST WILL MOVE INTO CA TONIGHT AND FRI. A
BROAD UPPER TROF WILL THEN LINGER OVER THE AREA THRU SUN. DRY
WEATHER OVERALL WILL CONTINUE ACROSS THE FORECAST AREA DURING THE
PERIOD. THE MARINE LAYER PATTERN WILL PERSIST AS WELL...WITH VARYING
AMOUNTS OF NIGHT AND MORNING LOW CLOUDS AND FOG FOR MOST OF THE
COAST AND ADJACENT VALLEYS...EXCEPT FOR THE SBA S COAST AT LEAST
THRU SAT MORNING. IN ADDITION...PATCHY DRIZZLE CANNOT BE RULED OUT
FOR THE L.A./VTU COAST/VLYS WITH A DEEPER MARINE LAYER BY EARLY
FRIDAY MORNING...AND AGAIN FRI NIGHT INTO SAT MORNING. SOME LOW
CLOUDS SHOULD MOVE INTO THE SALINAS RIVER VALLEY LATER FRI NIGHT
INTO SAT MORNING AS WELL. OTHERWISE...MOSTLY CLEAR SKIES WILL
CONTINUE THRU SUN. DECENT ONSHORE FLOW CAN BE EXPECTED ACROSS THE
REGION THRU SUN...WITH GUSTY NW WINDS EACH AFTERNOON FOR THE CENTRAL
COAST...AND GUSTY W TO SW AFTERNOON AND EVENING WINDS IN THE
ANTELOPE VALLEY. IN ADDITION...GUSTY N CANYON WINDS POSSIBLY
APPROACHING ADVISORY LEVELS SHOULD AFFECT THE SBA S COAST AND MTNS
FRI EVENING. TEMPS THRU SUN ARE FORECAST TO BE NEAR NORMAL TO
SEVERAL DEGREES BELOW NORMAL FOR THE MOST PART EACH DAY.

***FROM PREVIOUS DISCUSSION***

.LONG TERM (MON-THU)...EVENTUALLY THE AFOREMENTIONED LOW WILL HAVE
TO MOVE OUT OF OREGON...AND EXTENDED MODELS AND MOST GFS ENSEMBLE
MEMBERS STILL AGREE THAT THE BIG NORTHEASTWARD MOVE WILL HAPPEN LATE
MONDAY OR TUESDAY. THE 00Z ECMWF THREW A CURVEBALL BY DROPPING THE
LOW INTO CENTRAL CALIFORNIA...BUT THE 12Z VERSION IS MORE IN LINE
WITH THE GFS. ONCE THIS HAPPENS...THE HEAT-PUMPING RIDGE OVER THE
CENTRAL STATES SHOULD NUDGE WESTWARD...AND BRING A WARMER AND MORE
TYPICAL AIRMASS TO CALIFORNIA. BEING JUNE HOWEVER...THE MARINE LAYER
WITH ITS LOW CLOUDS AND FOG SHOULD BE HERE TO STAY...SO ANY
SIGNIFICANT WARMING WILL BE CONFINED TO THE MOUNTAINS AND INTERIOR
VALLEYS. ANY MONSOON MOISTURE POSSIBILITIES SHOULD STAY WELL TO THE
EAST WITH SHIFT OF THE POSITION OF THE RIDGE.

&&

.AVIATION...22/0646Z.

NORTH OF POINT CONCEPTION...CONDITIONS WILL DETERIORATE TO IFR
THROUGH 11Z...WITH A CHANCE OF LIFR CONDITIONS BETWEEN 10Z AND 14Z.
CONDITIONS WILL IMPROVE MVFR BETWEEN 14Z AND 16Z...AND VFR BETWEEN
16Z AND 18Z. MVFR CONDITIONS SHOULD RETURN TO COASTAL TERMINALS
BETWEEN 02Z AND 04Z.

SOUTH OF POINT CONCEPTION...PREDOMINANTLY MVFR CONDITIONS WILL
DEVELOP AT COASTAL TERMINALS THROUGH 09Z...THEN SPREAD INTO THE
VALLEY TERMINALS THROUGH 11Z AND LOWER TO IFR. CONDITIONS SHOULD
LIFT BETWEEN 13Z AND 15Z...WITH MVFR CONDITIONS PERSISTING INTO
FRIDAY AFTERNOON. AN EARLY RETURN OF MVFR CONDITIONS SHOULD EXPECTED
FOR LOS ANGELES COUNTY COASTAL TERMINALS ON FRIDAY EVENING.

KLAX...MVFR CONDITIONS WILL PERSIST THROUGH AT LEAST 20Z....OR AS
LATE AS 22Z. THERE IS A 10 PERCENT CHANCE THAT KLAX REMAIN MVFR
THROUGHOUT THE PERIOD. A RETURN OF MVFR CONDITIONS SHOULD OCCUR
BETWEEN 03Z AND 05Z.

KBUR...CONDITIONS WILL DETERIORATE TO IFR BETWEEN 09Z AND
11Z...THEN IMPROVE TO MVFR BETWEEN 13Z AND 15Z. VFR CONDITIONS
SHOULD REDEVELOP BETWEEN 17Z AND 19Z.

&&

.FIRE WEATHER...
HEIGHTENED FIRE WEATHER CONCERNS TODAY THROUGH FRIDAY ACROSS THE
ANTELOPE VALLEY AND LOS ANGELES COUNTY MOUNTAINS DUE TO COMBINATION
OF GUSTY SOUTHWEST WINDS AND CONTINUED DRY CONDITIONS. CURRENT
LAX-DAGGETT GRADIENT AT +7.5 MB HAS GENERATED AN EARLIER START TIME
OF GUSTY ONSHORE WINDS IN THE ABOVE MENTIONED AREAS. WITH CONTINUED
INCREASE IN ONSHORE FLOW THROUGH THE AFTERNOON HOURS...WILL LIKELY
SEE WIDESPREAD WIND GUSTS IN THE 30 TO 40 MPH RANGE THROUGH THE
HIGHWAY 14 CORRIDOR IN THE LOS ANGELES MOUNTAINS AND ESPECIALLY THE
ANTELOPE VALLEY. LOCALIZED WIND GUSTS AS HIGH AS 50 MPH CAN BE
EXPECTED IN THE FOOTHILLS NEAR LAKE PALMDALE. WIDESPREAD HUMIDITIES
IN THE 10 TO 20 PERCENT RANGE HAVE ALREADY BEEN OBSERVED IN THE
ANTELOPE VALLEY AND HIGHWAY 14 CORRIDOR THROUGH THE LA MOUNTAINS
THIS AFTERNOON...WITH ISOLATED SINGLE DIGIT READINGS. BREEZY
CONDITIONS ARE EXPECTED DURING THE OVERNIGHT AND MORNING
HOURS...WITH A REPEAT PERFORMANCE OF GUSTY SOUTHWEST WINDS AND LOW
HUMIDITIES ON FRIDAY AFTERNOON AND EVENING. AS A RESULT...THERE WILL
LIKELY BE A FEW HOURS OF CRITICAL FIRE WEATHER CONDITIONS TODAY AND
FRIDAY ACROSS THE ANTELOPE VALLEY...HOWEVER THERE WILL NOT BE A LONG
ENOUGH DURATION TO WARRANT A RED FLAG WARNING.

IN ADDITION...GUSTY SUNDOWNER WINDS WILL ALSO BRING HEIGHTENED FIRE
WEATHER CONCERNS TO THE SANTA YNEZ RANGE AND ADJACENT SBA SOUTH
COAST TONIGHT AND AGAIN FRIDAY NIGHT. AT THIS POINT...LOOKS LIKE
FRIDAY NIGHT EVENT WILL BE SLIGHTLY STRONGER AND MORE
WIDESPREAD...WITH GUSTS AS HIGH AS 45 MPH. HOWEVER...HUMIDITIES ARE
EXPECTED TO REMAIN WELL ABOVE CRITICAL LEVELS.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
GALE WARNING (SEE LAXMWWLOX).
SMALL CRAFT ADVISORY (SEE LAXMWWLOX).

&&

PUBLIC...SIRARD/KITTELL
AVIATION...HALL
FIRE WEATHER...GOMBERG
SYNOPSIS...SETO

WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Jun 21, 9:14 PM PDT, 6 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
914 PM PDT THU JUN 21 2012

CAZ034>041-044>046-051>054-059-087-088-547-548-221300-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
SAN LUIS OBISPO COUNTY MOUNTAINS-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY-
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
LOS ANGELES COUNTY SAN GABRIEL VALLEY-
914 PM PDT THU JUN 21 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA.

.DAY ONE... TONIGHT

INCREASING NORTHWEST LOW-LEVEL FLOW WILL CREATE GALE FORCE WINDS
ACROSS THE OUTER COASTAL WATERS. GUSTY WINDS MAY ALSO OCCUR ACROSS
SOUTHERN SANTA BARBARA COUNTY FROM LATE THIS AFTERNOON THROUGH THIS
EVENING. GUSTY WINDS WILL CREATE HAZARDOUS CONDITIONS FOR BOATERS
AND MOTORISTS.

* GALE WARNING...............SEE WHUS76 KLOX - MWWLOX FOR DETAILS *

.DAYS TWO THROUGH SEVEN... FRIDAY THROUGH WEDNESDAY

GALE FORCE WINDS WILL OCCUR ACROSS THE OUTER COASTAL WATERS ON
FRIDAY AND FRIDAY NIGHT...AND GUSTY SUNDOWNER WINDS WILL LIKELY
DEVELOP SOUTHERN SANTA BARBARA COUNTY ON FRIDAY AND FRIDAY NIGHT.
GUSTY WINDS WILL CREATE HAZARDOUS CONDITIONS FOR MOTORISTS AND
BOATERS.

* GALE WARNING...............SEE WHUS76 KLOX - MWWLOX FOR DETAILS *

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

HALL

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 2:55 AM PDTSmall Craft AdvisoryLOX24 hr

Nearby

Wind Advisories in California, 2012Every wind advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.